# SDR FDEA200911194030

- Difficulty date: November 19, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N535288
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 680, RBL 12,  FLOOR SUPPORT ANGLE CORRODED.  CORROSION REMOVED AND AS PER SRM 51-40-02 REV. 98. FLOOR SUPPORT RE-WORKED AREA REMAINED THICKNESS 0.062", ORIGINAL   THICKNESS 0.063", AND MATERIAL REMOVED 0.001" FOUND WITHIN LIMIT AS PER SRM 53-00-53 FIG. 101 REV. 98.  REPAIR IS CLASSIFIED AS MINOR REPAIR AS PER GMM 6-2-100 CRITERIA.
